# SDR USAA2014043000001

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 61,814 hours, 42,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN AT ROW 11C FLOOR LEVEL APPEARS TO BE BROKEN.  REPLACED EXIT ROW SIGN AT 11C IAW AMM 33-50-01.
